# SDR GAIA02053ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED THAT THE MAIN CABIN SEAT TRACK RBL 24.75 IS DAMAGED SEVERAL DIFFERENT PLACES FROM BS 480-530.  ACCOMPLISHED SEAT TRACK REPAIR AT BS 480-530 RBL 24.75 IAW B727 SRM 53-10-5 FIG 1.  (M)
